Discussions By Condition: Medical Errors

ice syndrome

Posted In: Medical Errors 0 Replies
  • Posted By: Anonymous
  • February 23, 2009
  • 03:37 AM

Hi to all out there in the forum, I haven't been here for a while due to being in so much pain and misery but I am doing so much better, finally got a dr. to put a contac lense in for me and thank god, no more pain and the sunlight and driving at night is so much better too. Thanks to those who replied with helpful solutions. I have the atropy along with chandlers and luckily now the lense will see me thru untill I can have the transplant in Sept. when I get on medicare. I am also fighting an infection in my eye and am on three different drops, I have spent almost a thousand dollars just in the last month trying to get help, ibsurfer, you are furtunate your dr. gives them to you, I was charged $90 just for the lense. But it was worth it even tho I will have to pay that each time I have it changed, Those of you who have no pain consider yourself very, very lucky, its bad enough having this horrible desease but with the pain and headaches its worse. It is so nice to be able to converse with you all knowing someone that knows what your going thru. It really helps to read all the different yet similar cases, its very helpful. Thanks to you all. Oh, I have one question to ask ibsurfer, does you lense ever get out of place and you can feel the pain? I had that happen once and it scared me but the nurse said to rub my eye very gently to get it back in place, do you ever have any problems? I will wait to hear from you. Shirley

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?